MENU

You are here

Publications

Export 1510 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
V
Vidossich G. On the asymptotic behaviour of solutions to Pazy\\\'s class of evolution equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/276
Vidossich G. A general existence theorem for boundary value problems for ordinary differential equations. Nonlinear Anal. 15 (1990), no. 10, 897--914 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/632
Vidossich G. Towards a theory for periodic solutions to first order ordinary differential equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/295
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations (Revised version). J. Differential Equations 82 (1989), no. 1, 1-14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/666
Vidossich G. A correction and an extension of Stampacchia's work on the geometric BVP. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35023
Vidossich G. On the obstacle problem for strongly nonlinear elliptic equations. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/162
Vidossich G. A criterion for he existence of maximal solutions of strongly nonlinear elliptic problems. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/161
Vidossich G. Uniqueness and multiplicity of periodic solutions to first order ordinary differential equations. Not Found [Internet]. 0 . Available from: http://hdl.handle.net/1963/321
Vidossich G. Three uniqueness theorems for strongly non-linear elliptic problems. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/167
Z
Zagatti S. Compactness by maximality.; 2011. Available from: http://preprints.sissa.it/handle/1963/35317
Zagatti S. Minimization of non quasiconvex functionals by integro-extremization method. Discrete Contin. Dyn. Syst. 21 (2008) 625-641 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2761
Zagatti S. On the Minimum Problem for Nonconvex Scalar Functionals. SIAM J. Math. Anal. 37 (2005) 982-995 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2764
Zagatti S. Minimizers of non convex scalar functionals and viscosity solutions of Hamilton-Jacobi equations. Calc. Var. Partial Differential Equations 31 (2008) 511-519 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2760
Zagatti S. Some Problems in the Calculus of the Variations. [Internet]. 1992 . Available from: http://hdl.handle.net/1963/5428
Zagatti S. An Integro-Extremization Approach for Non Coercive and Evolution Hamilton-Jacobi Equations. Journal of Convex Analysis 18 (2011) 1141-1170 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5538
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Zagatti S. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3420
Zagatti S. Minimization of functionals of the gradient by Baire's theorem. SIAM J. Control Optim. 38 (2000) 384-399 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3511
Zagatti S. Uniqueness and continuous dependence on boundary data for integro-extremal minimizers of the functional of the gradient. J. Convex Anal. 14 (2007) 705-727 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2762
Zagatti S. Maximal generalized solution of eikonal equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34642
Zagatti S. Solutions of vectorial Hamilton-Jacobi equations and minimizers of nonquasiconvex functionals. J. Math. Anal. Appl. 335 (2007) 1143-1160 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2763

Pages

Sign in